# SDR P5CA9700167

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SOFT SPOTS ON LEADING EDGE OF THE LEFT WING INBOARD FLAP OUTBOARD END OF THE FORE FLAP.  REPAIRED PER BOEING SRM 51-40-12.
